MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFC*SIGMA/OV DOME PAT 3 PEG,32; SIGMA KNEE PRIMARY : KNEE PATELLA

DEPUY ORTHOPAEDICS INC US PFC*SIGMA/OV DOME PAT 3 PEG,32; SIGMA KNEE PRIMARY : KNEE PATELLA
Model Number 96-0100
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The costumer opened a box defined as a patella 32 mm, but inside the box there was a sigma rp-cr insert 4 - 17,5 mm.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the device associated with this report was returned for analysis.Visual examination of the device confirmed the complaint.An incorrect carton label was applied to a final packaged unit of sigma rp inserts lot 9238869.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: product code 960100, work order (b)(4) was manufactured on 13-aug-19.31 parts were manufactured to specification.No label reprints were recorded.4 parts were scrapped at the tumble operation for ¿dome radius¿ there were no non-conformances associated with this lot.There were no deviations associated with this lot.There was no material reprocessing reports (mrr) associated with this lot.Device history review: 31 parts were manufactured to specification.No label reprints were recorded.4 parts were scrapped at the tumble operation for ¿dome radius¿ no non-conformances associated with this lot.No deviations associated with this lot.

Common Device Name
SIGMA KNEE PRIMARY : KNEE PATELLA
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kara ditty-bovard
700 orthopaedic drive
warsaw, IN 46581-0988
6107428552
MDR Report Key13118499
Report Number1818910-2021-29075
Device Sequence Number19996939
Product Code JWH
UDI-Device Identifier10603295232605
UDI-Public10603295232605
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Consumer,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number96-0100
Device Catalogue Number960100
Device Lot Number9240583
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/27/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2021
Supplement Date Received by Manufacturer01/27/2022
05/11/2022
Initial Report FDA Received Date12/30/2021
Supplement Report FDA Received Date02/09/2022
05/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/29/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown